U.S. doctors online nowAsk doctors free
CA
A 48-year-old male asked:

Im on zoloft 75mg and buspar 10mg a twice ativan 1mg twice trazadon 50 for sleep my doc add 1mg abilify (aripiprazole) it help me i have high libido is that fine?

1 doctor answer2 doctors weighed in
Dr. WALTER HILL
Psychiatry 59 years experience
Revisit your doctor: Zoloft is an antidepressant with fairly good antianxiety agent as well. It maybe well to ask your doctor to have you discontinue Buspar (buspirone) , increase zoloft to 100mg (in a.M> of course), ask taper Ativan and discontinue. If sleep continues to be a problem then ask if you can increase trazodone to 100mg at bedtime.
Dr. Alan Wartenberg
A Verified Doctor commented
A US doctor answered Learn more
The question seems to be whether the addition of the Abilify resulted in increased libido, and whether that will persist. I have not seen this effect from Abilify and couldn't say whether it will persist. If it doesn't, sometimes low doses of Bupropion (Wellbutrin) will increase libido and erectile function.
Apr 8, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.